Lie symmetry properties of the two-component complex Ginzburg-Landau system with variable coefficients


Gungor F., Torres P. J.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.53, no.34, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 34
  • Publication Date: 2020
  • Doi Number: 10.1088/1751-8121/ab9978
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

We classify the Lie point symmetries of a system of nonlinearly coupled complex Ginzburg-Landau equations with time and space dependent potentials and nonlinearities. New families of systems with exact solutions and conservation laws are identified. When there is only space dependence, the system can be reduced to a set of ordinary differential equations for the amplitude and phase components, for which integrability and first integrals are discussed.